# SDR EIAA2011038

- Difficulty date: April 22, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- Aircraft time: 95,606 hours, 17,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW SERVICE DOOR EMERGENCY EXIT SIGNS DO NOT TURN ON.  REPLACED EMERGENCY LIGHT BATTERY PACK IN CREW CLOSET UPPER SHELF WALL PER B747 MM 33-51-040 PG 204.
